Interpolation de Lagrange par des splines quadratiques sur un quadrilatère de 2
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 5, p. 575-593
@article{M2AN_1992__26_5_575_0,
     author = {Zedek, F.},
     title = {Interpolation de Lagrange par des splines quadratiques sur un quadrilat\`ere de $\mathbb {R}^2$},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {26},
     number = {5},
     year = {1992},
     pages = {575-593},
     zbl = {0757.41010},
     mrnumber = {1177388},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1992__26_5_575_0}
}
Zedek, F. Interpolation de Lagrange par des splines quadratiques sur un quadrilatère de $\mathbb {R}^2$. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 5, pp. 575-593. http://www.numdam.org/item/M2AN_1992__26_5_575_0/

[1] C. K. Chui, Bivariate quadratic splines on criss cross triangulations, Proc. First Army Conf. dans Appl. Math. Comp. 1 (1984), 877-882.

[2] C. K. Chui and R. H. Wang, On a bivariate B-spline basis, Scientia Sinica (Series A) Vol. 27, n° 11 (1984) 1129-1142. | MR 794285 | Zbl 0559.41010

[3] S. Demko, Interpolation by quadratic splines, J. Approx Theory 23 (1978) 392-400. | MR 509568 | Zbl 0404.41001

[4] G. Farin, Triangular Bernstein-Bézier patches, Comput. Aided Geom. Design 3 (1986) 83-127. | MR 867116

[5] G. Farin, Piecewise triangular C1 surface strips, Comput. Aided Geom. Design 18 (1) (1986) 45-47. | MR 867116

[6] G. Farin, Curves and surfaces for computer aided geometric design, Academic Press, New York (1988). | MR 974109 | Zbl 0694.68004

[7] R. Franke, L. L. Schumaker, A bibliography of multivariate approximation, dans Topics m Multivariate Approximation, C. K. Chui, L. L. Schumaker and F. I. Utreras ed., Academic Press, New York (1987) 275-335. | MR 924839 | Zbl 0641.41002

[8] G. Heindl, Interpolation and approximation by piecewise quadratic C1 functions of two variables, I.S.N.M. 51, Birkhauser Verlag, Basel (1979) 146-161. | MR 560670 | Zbl 0424.41020

[9] W. J. Kammerer, W. Reddien, R. S. Varga, Quadratic interpolatory splines, Numer. Math. 22 (1974) 241-259. | MR 381235 | Zbl 0271.65006

[10] M. J. D. Powell, Piecewise quadratic surface fitting for contour plotting, Software for Numerical Mathematics, D. J. Evans Ed. Academic Press, New York (1974) 253-272. | MR 362831

[11] M. J. D. Powell and M. A. Sabin, Piecewise quadratic approximations on triangles, dans ACM trans. Math. Software 3 (1972) 316-325. | MR 483304 | Zbl 0375.41010

[12] P. Sablonnière, Bases de Bernstein et approximants splines, Thèse de Doctorat ès-sciences, Université de Lille (juin 1982).

[13] P. Sablonnière, Interpolation by quadratic splines on triangles and squares, Computers in Industry 3 (1982) 45-52.

[14] P. Sablonnière, Bernstein-Bézier methods for the construction of bivariate spline approximant, Comput. Aided Geom. Design 2 (1985) 29-36. | MR 828529 | Zbl 0586.65009

[15] F. Zedek, Interpolation sur un domaine carré par des splines quadratiques à 2 variables, Thèse de Doctorat 3e cycle, Université de Lille (1985).

[16] P. B. Zwart, Multivariate splines with non degenerate partitions, dans SIAM J. Num. Analy. 10 (1973) 665-673. | MR 326239 | Zbl 0261.65011